Items where Author is "Lejeune, Miguel"

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Noyan, Nilay and Rudolf, Gábor and Lejeune, Miguel (2022) Distributionally robust optimization under a decision-dependent ambiguity set with applications to machine scheduling and humanitarian logistics. INFORMS Journal on Computing, 34 (2). pp. 729-751. ISSN 1091-9856 (Print) 1526-5528 (Online)

Lejeune, Miguel and Noyan, Nilay (2010) Mathematical programming approaches for generating p-efficient points. European Journal of Operational Research, 207 (2). pp. 590-600. ISSN 0377-2217

This list was generated on Mon Dec 11 00:07:23 2023 +03.